# SDR ASMF201112003

- Difficulty date: December 2, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 23,257 hours, 12,558 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MX DETECTED A DENT IN THE RT HORIZONTAL STAB L/E AT STA 181.23 OF 4.150" LONG AND 0.270" DEPTH, IT WAS CONFIRMED THAT DENT WAS OUT OF LIMIT IAW SRM 55-10-01. THE HORIZONTAL STAB L/E WAS REWORKED IAW SRM 55-10-01 PARAGRAPH 4 (D) (3) FIGURE 104.
